Characterization of the unique expansions 1= i=1 q -n i and related problems
Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 3, pp. 377-390.
@article{BSMF_1990__118_3_377_0,
     author = {Erd\"os, P\'al and Jo\'o, Istv\'a n and Komornik, Vilmos},
     title = {Characterization of the unique expansions $1=\sum ^{\infty }_{i=1}q^{-n_ i}$ and related problems},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {377--390},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {118},
     number = {3},
     year = {1990},
     doi = {10.24033/bsmf.2151},
     zbl = {0721.11005},
     mrnumber = {91j:11006},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2151/}
}
TY  - JOUR
AU  - Erdös, Pál
AU  - Joó, Istvá n
AU  - Komornik, Vilmos
TI  - Characterization of the unique expansions $1=\sum ^{\infty }_{i=1}q^{-n_ i}$ and related problems
JO  - Bulletin de la Société Mathématique de France
PY  - 1990
DA  - 1990///
SP  - 377
EP  - 390
VL  - 118
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2151/
UR  - https://zbmath.org/?q=an%3A0721.11005
UR  - https://www.ams.org/mathscinet-getitem?mr=91j:11006
UR  - https://doi.org/10.24033/bsmf.2151
DO  - 10.24033/bsmf.2151
LA  - en
ID  - BSMF_1990__118_3_377_0
ER  - 
%0 Journal Article
%A Erdös, Pál
%A Joó, Istvá n
%A Komornik, Vilmos
%T Characterization of the unique expansions $1=\sum ^{\infty }_{i=1}q^{-n_ i}$ and related problems
%J Bulletin de la Société Mathématique de France
%D 1990
%P 377-390
%V 118
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2151
%R 10.24033/bsmf.2151
%G en
%F BSMF_1990__118_3_377_0
Erdös, Pál; Joó, Istvá n; Komornik, Vilmos. Characterization of the unique expansions $1=\sum ^{\infty }_{i=1}q^{-n_ i}$ and related problems. Bulletin de la Société Mathématique de France, Volume 118 (1990) no. 3, pp. 377-390. doi : 10.24033/bsmf.2151. http://www.numdam.org/articles/10.24033/bsmf.2151/

[1] Rényi (A.). - Representations for real numbers and their ergodic properties, Acta Math. Hungar., t. 8, 1957, p. 477-493. | MR | Zbl

[2] Parry (W.). - On the β-expansions of real numbers, Acta Math. Hungar., t. 11, 1960, p. 401-416. | MR | Zbl

[3] Bertrand (A.). - Développements en base de Pisot et répartition modulo 1 de la suite ({x΋n}), Thèse de 3ème cycle, Université de Bordeaux I, n° 1595, 1981.

[4] Erdös (P.) and Joó (I.). - On the expansions 1 = Σq-ni, 1 < q < 2, to appear.

[5] Erdös (P.), Horváth (M.) and Joó (I.). - On the uniqueness of the expansions 1 = Σq-ni, to appear.

[6] Joó (I.). - On the distribution of the set {ΣNi=1 εiqi : εi = 0,1}, to appear. | Zbl

[7] Joó (I.) and Joó (M.). - On an arithmetical property of √2, to appear.

[8] Bogmér (A.), Horváth (M.) and Sövegjártó (A.). - On some problems of I. JOÓ, to appear.

[9] Rauzy (G.). - Sur les développements en base non entière, [Colloque de Théorie des nombres, Alger], 21-23 octobre 1989, to appear.

Cited by Sources: